Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey all,

My oil has gone down a lot with Accutane to the point where I am not really producing anymore considering I was really oily before. The problem is now that my skin is dry and yet it is still really shiny…I asked a skin therapist friend of mine and she said that if someone strips all the oil off the face that the face can look shiny too so this is frustrating hahah b/c I had shiny skin before and now w/ no real oil it is still shiny.

Anyone have or had the same problem? Do you know of any remedies? I was thinking of trying a mattifying moisturizer or one of those gels like Clinac OC if they still sell it…well please let me know if yall had the same issue and if you were able to get rid of it…I am a guy by the way so no makeup hahah, thanks

Share this post


Link to post
Share on other sites

I'm going to take a guess and say you haven't been on accutane for that long... I've noticed that this can happen to people within the 1st or 2nd month. It should go away.

Share this post


Link to post
Share on other sites

Hey man,

Actually your right this past Monday was 3 weeks on Accutane for me so I havn't been on it too long so maybe I need to wait like you said....Just seems kind of weird b/c like I thought having really oily skin made my skin shiny and now w/o oily skin it still is hahah but I will wait...thanks for the advice...I am still going to try any mattifying stuff for now to see if it will help but hopefully it will go away, thanks again

I'm going to take a guess and say you haven't been on accutane for that long... I've noticed that this can happen to people within the 1st or 2nd month. It should go away.

Share this post


Link to post
Share on other sites

I kind of have the same thing man..

I've been on accutane for almost 2 months, but the shinyness isn't that bad.. i'd say it's ok, but hopefully it'll be gone after tane.

Share this post


Link to post
Share on other sites

Good luck man,,,,well that's not too bad at least it isn't too shiny but I look like I just slathered vaseline all over my face hahah and its' even like that after I shower so I figure the Accutane is doing something there...well I see my derm this week so hopefully she has seen this before all ready and it will go away this month or soon, be well!

I kind of have the same thing man..

I've been on accutane for almost 2 months, but the shinyness isn't that bad.. i'd say it's ok, but hopefully it'll be gone after tane.

Share this post


Link to post
Share on other sites

Same here, after I wash my face and continuously pat it with a towel, that shine just stays.. O_O

it doesn't really look like an "oily" shine.. it looks like.. uhh.. plasticky? i don't know LOL. it just looks weird haha.

Share this post


Link to post
Share on other sites

haha yeah man I look like a piece of leather hahah....dunno I think the one kid said other kids had the same problem so maybe give it some more time....Imma see my derm Wed. so I'll see if she knows whats up or maybe she can give me something to calm it down for a bit...well hopefully it goes away for both of us...isn't that funny we finally get rid of the oil yet we are still shiny?!? hahah doh!! ttyl

Same here, after I wash my face and continuously pat it with a towel, that shine just stays.. O_O

it doesn't really look like an "oily" shine.. it looks like.. uhh.. plasticky? i don't know LOL. it just looks weird haha.

Share this post


Link to post
Share on other sites

I get this 'plastic look' too. I believe its down to dead skin on the face not yet shedding with trapped oil underneath.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×